Open Access Digital Repository of Ministry of Earth Sciences, Government of India

Modelling and analysis of a multiple delayed exploited ecosystem towards coexistence perspective

Das, K and Chakraborty, M and Chakraborty, K and Kar, TK (2014) Modelling and analysis of a multiple delayed exploited ecosystem towards coexistence perspective. Nonlinear Dynamics, 78 (1). pp. 505-523. (In Press)

Full text not available from this repository. (Request a copy)

Abstract

This paper describes a multiple delayed modified Leslie-Gower type predator-prey system with a strong Allee effect in prey population growth. Non-selective effort is used to harvest the population. The dynamical characteristics of the delay induced system are rigorously studied using mathematical tools. The existence of coexistence equilibria is ensured, and the dynamic behavior of the system is investigated around coexistence equilibria. Uniform strong persistence and permanence of the system are discussed in order to ensure long-term survival of the species. The stability of the delay preserved system is investigated. Sufficient conditions are derived for local and global stability of the system. The existence of Hopf bifurcation phenomenon is examined around interior equilibria of the system. Subsequently, we use normal form method and center manifold theorem to examine the nature of the Hopf bifurcation. Finally, numerical simulations are carried out to validate the analytical findings.

Item Type: Article
Additional Information: Copyright of this article belongs to Springer.
Subjects: Oceanography > oceanography
Depositing User: INCOIS Library
Date Deposited: 08 Nov 2014 19:42
Last Modified: 08 Nov 2014 19:42
URI: http://moeseprints.incois.gov.in/id/eprint/845

Actions (login required)

View Item View Item